# SDR SWIA201439574

- Difficulty date: September 2, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 40,217 hours, 58,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD EMERGENCY LIGHT OVER RT WING INOPERATIVE.  REPLACED CENTER BATTERY PACK.  OPS CHECKED GOOD AT THIS TIME.
